Bulletin of the American Mathematical Society

The condition for a pfaffian system in involution

J. M. Thomas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 316-320.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497369

Mathematical Reviews number (MathSciNet)
MR1562843

Zentralblatt MATH identifier
0009.11001

Citation

Thomas, J. M. The condition for a pfaffian system in involution. Bull. Amer. Math. Soc. 40 (1934), no. 4, 316--320. https://projecteuclid.org/euclid.bams/1183497369


Export citation

See also

  • This work is cited by: J. M. Thomas. An existence theorem for generalized pfaffian systems. Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 309--315.